Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the singularities of nonlinear Fredholm operators


Authors: M. S. Berger and R. A. Plastock
Journal: Bull. Amer. Math. Soc. 83 (1977), 1316-1318
MSC (1970): Primary 47H15, 35J60
DOI: https://doi.org/10.1090/S0002-9904-1977-14431-5
MathSciNet review: 0451279
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47H15, 35J60

Retrieve articles in all journals with MSC (1970): 47H15, 35J60


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14431-5